AMOLE POWER 500mg Tablet 200s

 220.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 500mg
Drug Form : Tablet
Pack Size : 200s
Does this requires a prescription ?Yes

Paracetamol:500mg + Pseudoephedrine (HCl):60mg + Chlorpheniramine (Maleate):4mg | Cold preparations

Alternate brands

  • RESIDOL-CF 500mg Tablet 10x10s
     0.00
  • You can save 220
  • TYLADOL-CF 500mg Tablet 10x10s
     175.00
  • You can save 45
  • VIODOL CF 500mg Tablet 100s
     130.00
  • You can save 90
  • KARMOL CF 500mg Tablet 1000s
     100.00
  • You can save 120
  • PEDROL-CF 500mg Tablet 100s
     124.85
  • You can save 95.15

    Manufactured / Marketed By : Libra Product Form : TabletPack Size : 200sIngredients : Paracetamol:500mg + Pseudoephedrine (HCl):60mg + Chlorpheniramine (Maleate):4mgGeneric Category : Cold preparations

    Reviews

    There are no reviews yet.

    Be the first to review “AMOLE POWER 500mg Tablet 200s”

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver AMOLE POWER 500mg Tablet 200s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart